X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (99) 99
mathematics - algebraic geometry (58) 58
algebraic geometry (45) 45
algebra (18) 18
geometry (17) 17
singularities (17) 17
cohomology (16) 16
mathematics, applied (16) 16
algebraic topology (15) 15
mathematics - algebraic topology (14) 14
polynomials (13) 13
[ math ] mathematics [math] (12) 12
[ math.math-ag ] mathematics [math]/algebraic geometry [math.ag] (12) 12
monodromy (12) 12
jacobian ideal (11) 11
commutative algebra (10) 10
curves (10) 10
mathematics - commutative algebra (10) 10
milnor fiber (10) 10
arrangements (8) 8
projective hypersurfaces (8) 8
spectrum (8) 8
syzygies (8) 8
characteristic variety (7) 7
free curve (7) 7
hyperplanes (7) 7
hypersurfaces (7) 7
local system (7) 7
mathematical theorems (7) 7
revue des publications (7) 7
tjurina number (7) 7
topology (7) 7
32s20 (6) 6
32s35 (6) 6
32s40 (6) 6
geometric topology (6) 6
homology (6) 6
mathematics, general (6) 6
milnor fibers (6) 6
number (6) 6
vanishing cycles (6) 6
varieties (6) 6
14j70 (5) 5
32s22 (5) 5
[ math.math-at ] mathematics [math]/algebraic topology [math.at] (5) 5
[math]mathematics [math] (5) 5
combinatorics (5) 5
complements (5) 5
fundamental group (5) 5
infinity (5) 5
line arrangements (5) 5
local systems (5) 5
logarithmic vector fields (5) 5
milnor algebra (5) 5
nearly free curve (5) 5
pole order filtration (5) 5
theorem (5) 5
twisted cohomology (5) 5
13d02 (4) 4
32s55 (4) 4
algorithms (4) 4
b-function (4) 4
differential geometry (4) 4
free divisor (4) 4
freeness (4) 4
functions of complex variables (4) 4
geometry, algebraic (4) 4
group theory (4) 4
hyperplane arrangements (4) 4
hypersurface singularities (4) 4
jacobians (4) 4
manifolds (4) 4
mathematical analysis (4) 4
mathematics - group theory (4) 4
milnor fibration (4) 4
mixed hodge structure (4) 4
moduli (4) 4
plane curve (4) 4
rational cuspidal curve (4) 4
resonance variety (4) 4
theorems (4) 4
[math.math-ag]mathematics [math]/algebraic geometry [math.ag] (3) 3
alexander polynomial (3) 3
algebras (3) 3
characteristic varieties (3) 3
combinatorial analysis (3) 3
completion (3) 3
constructible sheaf (3) 3
divisors (3) 3
group theory and generalizations (3) 3
hilbert polynomial (3) 3
hilbert scheme (3) 3
hodge (3) 3
hodge-modules (3) 3
homotopy theory (3) 3
hyperplane arrangement (3) 3
ideals (3) 3
intersection cohomology (3) 3
invariants (3) 3
isolated singularities (3) 3
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematical proceedings of the Cambridge Philosophical Society, ISSN 0305-0041, 07/2017, Volume 163, Issue 1, pp. 161 - 172
... 2016 161 Freeness versus maximal global Tjurina number for plane curves BY ALEXANDRU DIMCA Université Côte d’Azur, CNRS, LJAD, France. e-mail: dimca@unice.fr... 
MATHEMATICS | Curves (geometry)
Journal Article
2004, Universitext, ISBN 9783540206651, xvi, 236
Book
1992, Universitext., ISBN 9780387977096, xvi, 263
Book
Journal of algebraic combinatorics, ISSN 1572-9192, 2018, Volume 50, Issue 4, pp. 363 - 378
... Alexandru Dimca 1 · Gabriel Sticlaru 2 Received: 16 December 2017 / Accepted: 9 November 2018 / Published online: 8 December 2018 © Springer Science+Business Media, LLC... 
Terao’s conjecture | Tjurina number | Slope Problem | Mathematics | Jacobian syzygy | Free line arrangement | Primary 14H50 | 13D02 | Secondary 14B05 | 32S22 | Nearly free line arrangement | Convex and Discrete Geometry | Order, Lattices, Ordered Algebraic Structures | Group Theory and Generalizations | Combinatorics | Computer Science, general | Algebraic Geometry
Journal Article
Documenta Mathematica, ISSN 1431-0643, 2018, Volume 23, pp. 1 - 14
Journal Article
International Journal of Mathematics, ISSN 0129-167X, 07/2018, Volume 29, Issue 8, p. 1850055
We give a formula relating the total Tjurina number and the generic splitting type of the bundle of logarithmic vector fields associated to a reduced plane... 
splitting type | Milnor and Tjurina numbers | freeness and near freeness | Logarithmic vector fields | plane curves and line arrangements | MATHEMATICS | FREENESS | ARRANGEMENTS
Journal Article
Collectanea mathematica (Barcelona), ISSN 2038-4815, 2019, Volume 71, Issue 3, pp. 407 - 425
Journal Article
Journal of Pure and Applied Algebra, ISSN 0022-4049, 12/2019, Volume 223, Issue 12, pp. 5055 - 5066
In this note we describe the minimal resolution of the ideal If, the saturation of the Jacobian ideal of a nearly free plane curve C:f=0. In particular, it... 
Tjurina number | Nearly free curve | Rational cuspidal curve | Jacobian ideal | Free curve | MATHEMATICS | MATHEMATICS, APPLIED | NUMBER | LEFSCHETZ PROPERTIES | CONFIGURATIONS | Algebraic Geometry | Commutative Algebra | Mathematics
Journal Article
Communications in Contemporary Mathematics, ISSN 0219-1997, 08/2014, Volume 16, Issue 4, pp. 1350025 - 1-1350025-47
Journal Article
Journal of Symbolic Computation, ISSN 0747-7171, 03/2019, Volume 91, pp. 98 - 115
We describe an algorithm computing the monodromy and the pole order filtration on the Milnor fiber cohomology of any reduced projective plane curve C. The... 
Pole order filtration | Milnor fiber | b-Function | Plane curve | Monodromy | POLYNOMIALS | MATHEMATICS, APPLIED | FIBRATIONS | COMPUTER SCIENCE, THEORY & METHODS | SPECTRUM | IDEALS | Algorithms | Mathematics
Journal Article
Publications of the Research Institute for Mathematical Sciences, ISSN 0034-5318, 2018, Volume 54, Issue 1, pp. 163 - 179
We define a class of plane curves that are close to the free divisors in terms of the local cohomology of their Jacobian algebras and such that, conjecturally,... 
Rational cuspidal curve | Jacobian ideal | Milnor algebra | Free divisor | MATHEMATICS | LINE ARRANGEMENTS | rational cuspidal curve
Journal Article
Nagoya mathematical journal, ISSN 0027-7630, 06/2012, Volume 206, pp. 75 - 97
The order of the Milnor fiber monodromy operator of a central hyperplane arrangement is shown to be combinatorially determined. In particular, a necessary and... 
COMPLEMENTS | MATHEMATICS | EIGENVALUES | COHOMOLOGY | MILNOR FIBERS | 32S35 | 32S25 | 32S22 | 32S55
Journal Article
Communications in Contemporary Mathematics, ISSN 0219-1997, 08/2016, Volume 18, Issue 4, p. 1550065
We show that the fundamental groups of normal complex algebraic varieties share many properties of the fundamental groups of smooth varieties. The jump loci of... 
Twisted cohomology | Local system | Normal variety | Characteristic variety | Fundamental group | TOPOLOGY | MATHEMATICS, APPLIED | fundamental group | INVARIANTS | PRESENTATIONS | COHOMOLOGY JUMP LOCI | MATHEMATICS | twisted cohomology | characteristic variety | local system | PROJECTIVE VARIETIES | SETS | SYSTEMS | GEOMETRY | Algebraic Geometry | Mathematics
Journal Article
Discrete Mathematics, ISSN 0012-365X, 08/2019, Volume 342, Issue 8, pp. 2445 - 2453
We prove Terao conjecture saying that the freeness is determined by the combinatorics for arrangements of 13 lines in the complex projective plane. 
Terao’s conjecture | Intersection lattice | Line arrangement | Free arrangement | MATHEMATICS | EXPONENTS | Terao's conjecture | HYPERPLANES
Journal Article
2017, Universitext, ISBN 3319562207
This textbook provides an accessible introduction to the rich and beautiful area of hyperplane arrangement theory, where discrete mathematics, in the form of... 
Commutative algebra | Functions of complex variables | Algorithms | Mathematics | Combinatorics | Algebraic geometry | Commutative rings | Projective geometry
Web Resource
Commentarii Mathematici Helvetici, ISSN 0010-2571, 2019, Volume 94, Issue 4, p. 689
Journal Article
Compositio mathematica, ISSN 0010-437X, 03/2014, Volume 150, Issue 3, pp. 344 - 368
...COMPOSITIO MATHEMATICA Number of Jordan blocks of the maximal size for local monodromies Alexandru Dimca and Morihiko Saito Compositio Math. 150 (2014), 344... 
nearby cycles | limit mixed Hodge structure | local monodromy | HODGE-MODULES | MATHEMATICS | MU-CONSTANT STRATUM | VANISHING CYCLES | THEOREM | HYPERSURFACE SINGULARITIES | Combinatorics | Theorems | Algebra | Singularities | Mathematical analysis | Degeneration | Spectra | Combinatorial analysis | Fibers | Mathematics - Algebraic Geometry | Algebraic Geometry | Mathematics
Journal Article
European journal of mathematics, ISSN 2199-6768, 2019
We show that a general lower bound for the global Tjurina number of a reduced complex projective plane curve, given by A. A. du Plessis and C.T.C. Wall, can be... 
Mathematics
Journal Article
Journal of Singularities, ISSN 1949-2006, 2018, Volume 18, pp. 114 - 118
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.